# SDR CALA2021080901298

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 70,347 hours, 25,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD471421100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT ROWS 7-14 L/H AND R/H INOP. SUPPORT TASK NSA EMX N/R 00135, HANGER N/R 5866693.
